Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 28, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 3, 2007, 8:28 PM MDT for Morgan County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2007, 8:28 PM MDT (02:28 UTC)
- Expired
- May 3, 2007, 9:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Morgan County, CO
The radar
The Denver radar (KFTG), 78 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:17 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 3, 6:43 PM MDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2658 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 040229
SVRBOU
COC087-040315-
/O.NEW.KBOU.SV.W.0028.070504T0228Z-070504T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
828 PM MDT THU MAY 3 2007
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 915 PM MDT
* AT 828 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF WELDONA...OR ABOUT 7 MILES WEST OF FORT MORGAN...MOVING
EAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELDONA...
LOG LANE VILLAGE...FORT MORGAN...BRUSH...ANTELOPE SPRINGS AND ADENA
SCHOOL.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY MORNING
FOR NORTHEAST COLORADO.
LAT...LON 4008 10411 4007 10366 4023 10362 4048 10357
4050 10399
$$2 follow-up statements
000
WWUS55 KBOU 040244
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
844 PM MDT THU MAY 3 2007
COC087-040315-
/O.CON.KBOU.SV.W.0028.000000T0000Z-070504T0315Z/
MORGAN CO-
844 PM MDT THU MAY 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR CENTRAL MORGAN COUNTY...
AT 844 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES WEST OF LOG LANE VILLAGE...OR ABOUT 5 MILES WEST OF
FORT MORGAN...MOVING EAST AT 20 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELDONA...LOG LANE VILLAGE...FORT MORGAN...BRUSH...ANTELOPE SPRINGS
AND ADENA SCHOOL.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY MORNING
FOR NORTHEAST COLORADO.
LAT...LON 4008 10411 4007 10366 4023 10362 4048 10357
4050 10399
$$000
WWUS55 KBOU 040317
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
916 PM MDT THU MAY 3 2007
COC087-040326-
/O.EXP.KBOU.SV.W.0028.000000T0000Z-070504T0315Z/
MORGAN CO-
916 PM MDT THU MAY 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN COUNTY EXPIRED
AT 915 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
THUNDERSTORMS CAPABLE OF PRODUCING BRIEF HEAVY RAIN...SMALL
HAIL...WIND GUSTS TO 50 MPH AND DEADLY CLOUD TO GROUND LIGHTNING
WILL CONTINUE OVER NORTHERN AND EASTERN PORTIONS OF MORGAN COUNTY
THROUGH 10 PM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FRIDAY MORNING
FOR NORTHEAST COLORADO.
LAT...LON 4008 10411 4007 10366 4023 10362 4048 10357
4050 10399
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 3:10 PM MDT, 5 hours 18 minutes earlier.
Area forecast discussion, May 3, 3:10 PM MDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 310 PM MDT THU MAY 3 2007 .SHORT TERM...STRONG PACIFIC COLD FRONT CONTINUES TO CHARGE ACROSS THE MOUNTAINS THIS AFTERNOON AND WILL PUSH ACROSS THE URBAN CORRIDOR IN THE NEXT FEW HOURS. INCREASING THUNDERSTORMS AHEAD OF THE FRONT AND HAVE UPPED POPS THIS EVENING MOST AREAS...THEN DECREASE FROM WEST TO EAST WITH HIGHER POPS FARTHER EASTERN ZONES LATER THIS EVENING. A THREAT FOR SEVERE STORMS REMAINS AND MAY YET SEE A WATCH FOR PORTIONS OF THE NORTHEAST AS DEWPOINTS CONTINUE TO CREEP UPWARDS AND THERE HAS BEEN PLENTIFUL SUNSHINE THIS AFTERNOON. TEMPERATURES THO DO REMAIN RATHER COOL FARTHER TO THE EAST AS A RESULT OF OUTFLOWING COOL AIR FROM THE BIG MASS OF CLOUDS AND PRECIP IN KS/OK. SHEAR IS QUITE STRONG AND MAY BE TOO MUCH FOR THE MOISTURE PRESENT BUT AT ANY RATE WOULD EXPECT HAIL AND STRONG WIND POTENTIAL WITH STORMS THIS EVENING GIVEN THE STRONG FORCING WITH THE PACIFIC FRONT AND ASSOCIATED UPPER LEVEL WAVE. THERE HAS BEEN A DENVER CONVERGENCE ZONE THIS AFTERNOON BUT IT CONTINUES TO MOVE TO THE WEST/NORTHWEST AND THIS HAS KEPT ANY DEEP CONVECTION FROM DEVELOPING ALONG IT. SO THE MAIN FOCUS FOR STORMS WILL BE THE FRONT. VERY RAPID COOLING BEHIND THE FRONT WITH A LOT OF SNOW REPORTS IN WESTERN WY AND IN UT AND PUT A FEW INCHES IN THE HIGH COUNTRY OVERNIGHT. TOMORROW A COOLER DAY AND KEPT THE POPS CURRENTLY IN THE FORECAST AS WE GRADUALLY GET INTO LOWER LEVEL NORTHEAST FLOW AS PRESSURES FALL TO OUR WEST AHEAD OF THE STRONG SYSTEM COMING FOR THE WEEKEND. THIS SHOULD ALLOW FOR A THREAT OF AFTERNOON SHOWERS AND THUNDERSTORMS THOUGH THE AMOUNT OF MOISTURE PRESENT IS THE BIG UNCERTAINTY FOR TOMORROW BEFORE THINGS GET REALLY INTERESTING OVER THE WEEKEND. .LONG TERM...MDLS CONTINUE TO DEPICT A LARGE UPPER LEVEL SYSTEM ENTERING THE FOUR CORNERS REGION OVER THE WEEKEND. AS IT MOVES SOUTHEAST FM NRN UTAH...A DISTURBANCE WILL EJECT FROM THE PARENT UPR LOW FRIDAY NIGHT INTO SATURDAY. 12Z MDLS...GFS IN PARTICULAR... SPLITS QUITE A BIT OF ENERGY FM THE UPR SYSTEM AS THE LEAD DISTURBANCE QUICKLY MOVE NORTHEAST INTO WY SATURDAY. ALTHOUGH IT IS DIFFICULT TO LATCH ONTO TOO MANY DETAILS WITH THESE SPLITTING TROFS...AM INCLINED TO BELIEVE BEST CHC FOR PRECIPITATION WILL INITIALLY BE DURING THE FRIDAY NIGHT INTO SATURDAY TIMEFRAME. HAVE INCRSD POPS TO LIKELY IN THE MTNS WITH SCT POPS ELSEWHERE. MEANWHILE AT THE SFC...CDFNT IS EXPECTED TO SLIDE INTO THE PLAINS DURING THE AFTN. TEMPS WILL BE QUITE COLD FOR THIS TIME OF YEAR WITH TEMPS SATURDAY ONLY REACHING THE 40S ALG THE FNT RANGE. DITTO FOR SUNDAY. THIS WOULD TRANSLATE INTO SOME PRETTY LOW SNOW LEVELS ...ARND 6000 FEET EXPECTED AT THIS TIME. BUT LATER SHIFTS MAY NEED TO ADJUST FOR LOWER SNOW LVLS AS THE TREND IS TWD COOLER TEMPS ALF. UPPER LOW WL STALL OUT OVER THE FOUR CORNERS AS IT RMNS DIVORCED FROM JET STREAM. STILL LOOKING FOR AN EXTENDED PERIOD OF CLOUDY SKIES...COOL TEMPS AND SCATTERED SHOWERS THROUGH MONDAY. CHOSE TO TRIM TEMPS BACK A LITTLE IN THE EXTENDED FORECAST BASED ON ALL THE CLDS. BY WEDNESDAY...STUBBORN TROUGH WL BE OUT OF THE AREA AND WARMER TEMPERATURES ARE EXPECTED TO RETURN. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. SZOKE/046
Hazardous weather outlook, May 3, 1:14 PM MDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DENVER CO 114 PM MDT THU MAY 03 2007 COZ030>051-041200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 114 PM MDT THU MAY 03 2007 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND THIS EVENING THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG PACIFIC COLD FRONT IS ENTERING NORTHWEST COLORADO AT THIS TIME ASSOCIATED WITH A FAST-MOVING UPPER LEVEL WAVE. THE COLD FRONT WILL BE PUSHING ACROSS THE MOUNTAINS THIS AFTERNOON WITH AN INCREASING THREAT OF THUNDERSTORMS...SOME OF WHICH COULD PRODUCE SMALL HAIL AND GUSTY WINDS. THE MAIN SEVERE THREAT WILL OCCUR AS THE FRONT EMERGES ONTO THE PLAINS LATE THIS AFTERNOON AND THEN TRACKS ACROSS NORTHEAST COLORADO THIS EVENING. VERTICAL WIND SHEAR WILL BE INCREASING AS THE UPPER LEVEL TROUGH APPROACHES AND WILL BE SUFFICIENT TO SUPPORT ORGANIZED STORMS AND POTENTIALLY A FEW SUPERCELLS ON THE NORTHEAST PLAINS. THE LIMITING FACTOR AT THE MOMENT IS THE AMOUNT OF LOW LEVEL MOISTURE WITH DEWPOINTS IN THE MID 40S. HOWEVER...WITH INCREASING SOUTH TO SOUTHEAST FLOW ON THE PLAINS LOW LEVEL MOISTURE IS EXPECTED TO INCREASE. ANOTHER LIMITING FACTOR IS THE PRESENCE OF COOLER AIR EAST OF LIMON AS A RESULT OF A COMBINATION OF CLOUDINESS AND COOL LOW LEVEL AIR FROM A SLOW-MOVING COMPLEX IN OKLAHOMA. THIS SYSTEM SHOULD SHIFT EASTWARD ENOUGH TO ALLOW MORE WARMING BY THE TIME THE FRONT REACHES MORE EASTERN SECTIONS AFTER 6 PM. AT THIS TIME ENOUGH FACTORS FAVOR A POTENTIAL FOR SEVERE STORMS WITH THE MOST LIKELY SEVERE WEATHER LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES ARE POSSIBLE IF STORMS BECOME SUFFICIENTLY ORGANIZED OVER THE NORTHEAST PLAINS. CURRENTLY THERE IS A DENVER CONVERGENCE ZONE IN PLACE BUT THIS IS LIKELY TO WASH OUT AS THE SOUTHEAST FLOW INCREASES AND AT THIS POINT IS NOT EXPECTED TO BE A MAJOR PLAYER IN SEVERE WEATHER TODAY BUT WILL HAVE TO BE MONITORED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BROAD TROUGH OF LOW PRESSURE WILL SIT OVER THE WEST SLOPE THROUGHOUT THE WEEKEND INTO THE FIRST PART OF NEXT WEEK. THIS WILL LEAD TO COOL AND UNSETTLED WEATHER FOR SEVERAL DAYS. AT THIS TIME...IT APPEARS THE MOUNTAINS MAY RECEIVE SEVERAL INCHES OF SNOW SATURDAY AND SUNDAY...MAINLY WEST OF THE DIVIDE. FOR THE REMAINDER OF THE DISTRICT...SOME SHOWERS ARE EXPECTED...MAINLY SATURDAY. TEMPERATURES WILL BE VERY COOL WITH MAX TEMPERATURES ONLY IN THE 40S AND 50S ACROSS THE PLAINS THIS WEEKEND. THE SYSTEM IS EXPECTED TO SLOWLY PULL OUT THE AREA WITH WARMER AND DRIER WEATHER RETURNING BY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM AND STORMS FARTHER EAST COULD CONTINUE WELL AFTER DARK. SZOKE/046
In the hours before
Local storm report, May 3, 5:39 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
539 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
&&
JKLocal storm report, May 3, 6:05 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
605 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
0558 PM TORNADO 8 ENE AULT 40.63N 104.59W
05/03/2007 WELD CO LAW ENFORCEMENT
LOCATION ESTIMATED
&&
JKLocal storm report, May 3, 6:28 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
628 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TORNADO KERSEY 40.39N 104.56W
05/03/2007 WELD CO LAW ENFORCEMENT
0621 PM TORNADO 1 N CORNISH 40.53N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0621 PM TORNADO 2 S CORNISH 40.49N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0616 PM TORNADO 5 S CORNISH 40.45N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0558 PM TORNADO 8 ENE AULT 40.63N 104.59W
05/03/2007 WELD CO LAW ENFORCEMENT
LOCATION ESTIMATED
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
&&
JKLocal storm report, May 3, 8:01 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
801 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TORNADO 4 W NEW RAYMER 40.61N 103.90W
05/03/2007 WELD CO TRAINED SPOTTER
0735 PM HAIL 4 S BUCKINGHAM 40.57N 103.97W
05/03/2007 M0.75 INCH WELD CO TRAINED SPOTTER
0621 PM TORNADO KERSEY 40.39N 104.56W
05/03/2007 WELD CO LAW ENFORCEMENT
0621 PM TORNADO 1 N CORNISH 40.53N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0621 PM TORNADO 2 S CORNISH 40.49N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0616 PM TORNADO 5 S CORNISH 40.45N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0558 PM TORNADO 8 ENE AULT 40.63N 104.59W
05/03/2007 WELD CO LAW ENFORCEMENT
LOCATION ESTIMATED
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
&&
JKLocal storm report, May 3, 8:12 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
812 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 5 N WIGGINS 40.30N 104.07W
05/03/2007 E0.88 INCH MORGAN CO LAW ENFORCEMENT
0750 PM TORNADO 4 W NEW RAYMER 40.61N 103.90W
05/03/2007 WELD CO TRAINED SPOTTER
0735 PM HAIL 4 S BUCKINGHAM 40.57N 103.97W
05/03/2007 M0.75 INCH WELD CO TRAINED SPOTTER
0621 PM TORNADO KERSEY 40.39N 104.56W
05/03/2007 WELD CO LAW ENFORCEMENT
0621 PM TORNADO 1 N CORNISH 40.53N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0621 PM TORNADO 2 S CORNISH 40.49N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0616 PM TORNADO 5 S CORNISH 40.45N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0558 PM TORNADO 8 ENE AULT 40.63N 104.59W
05/03/2007 WELD CO LAW ENFORCEMENT
LOCATION ESTIMATED
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
&&
JKLocal storm report, May 3, 8:26 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
826 PM MDT THU MAY 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TORNADO 5 E WELDONA 40.35N 103.88W
05/03/2007 MORGAN CO TRAINED SPOTTER
0758 PM HAIL 5 N WIGGINS 40.30N 104.07W
05/03/2007 E0.88 INCH MORGAN CO LAW ENFORCEMENT
0750 PM TORNADO 4 W NEW RAYMER 40.61N 103.90W
05/03/2007 WELD CO TRAINED SPOTTER
0735 PM HAIL 4 S BUCKINGHAM 40.57N 103.97W
05/03/2007 M0.75 INCH WELD CO TRAINED SPOTTER
0621 PM TORNADO KERSEY 40.39N 104.56W
05/03/2007 WELD CO LAW ENFORCEMENT
0621 PM TORNADO 1 N CORNISH 40.53N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0621 PM TORNADO 2 S CORNISH 40.49N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0616 PM TORNADO 5 S CORNISH 40.45N 104.42W
05/03/2007 WELD CO TRAINED SPOTTER
0558 PM TORNADO 8 ENE AULT 40.63N 104.59W
05/03/2007 WELD CO LAW ENFORCEMENT
LOCATION ESTIMATED
0529 PM TORNADO 2 SW PIERCE 40.61N 104.78W
05/03/2007 WELD CO PUBLIC
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:11 PM MDT | Tornado Warning | BOU | Weld | 49 min |
| May 3, 6:50 PM MDT | Tornado Warning | BOU | Weld | 40 min |
| May 3, 7:04 PM MDT | Tornado Warning | BOU | Morgan | 41 min |
| May 3, 7:21 PM MDT | Tornado Warning | BOU | Weld | 24 min |
| May 3, 7:27 PM MDT | Tornado Warning | BOU | Weld | 48 min |
| May 3, 7:41 PM MDT | Tornado Warning | BOU | Morgan | 49 min |
| May 3, 8:12 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 48 min |
| May 4, 3:32 PM MDT | Snow Advisory | BOU | Boulder, Grand, Jackson, Larimer | 12 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.